# SDR AWXA9900381

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 2083111
- Condition: Malfunctioned
- Location: Lt Cockpit
- Part time: 30,228 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, AT APPROXIMATELY 80 KNOTS,  CAPT KNOTS INDICATOR FLAGGED.  REMOVED AND REPLACED CAPT'S AIRSPEED/MACH INDICATOR, OPS NORMAL IAW MM34-12-2.  SYSTEM WAS NOT ABLE TO BE FAULTED.  TT 0104593.
